# SDR CA960916005

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Amd FALCON20
- Engine: Ge CF7002D2
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Flight Computer
- Part number: 5223207003
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT CLIMBING THROUGH FL 180, THE AUTO-PILOT FLUTTERED AND DISCONNECTED.  A NOTICEABLE BURNING ODOR WAS NOTICED IN THE CABIN.  SMOKE WAS NOTED COMING FROM NR 1 FLIGHT COMPUTER.  NR 1 FLIGHT COMPUTER FOUND BURNED INTERNALLY.  UNIT REPLACED.
